Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 99, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 2, 2008, 3:42 PM CDT for Johnson County, Pettis County, Missouri. It took effect at May 2, 2008, 6:17 PM CDT. It was in force for 79 min.
The area
The counties it named.
The facts
- Issued
- May 2, 2008, 3:42 PM CDT (20:42 UTC)
- In effect from
- May 2, 2008, 6:17 PM CDT
- Expired
- May 2, 2008, 7:36 PM CDT
- In force
- 79 min
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Valley City (VLYM7).
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 022042
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CDT FRI MAY 02 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAM...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-032042-
/O.NEW.KEAX.FL.W.0099.080502T2308Z-080504T0430Z/
/VLYM7.1.ER.080502T2308Z.080503T0000Z.080503T0430Z.NO/
342 PM CDT FRI MAY 02 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:35 PM FRIDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.1 FRI 04 PM 22.3 THIS EVENING
$$3 follow-up statements
000
WGUS83 KEAX 022059
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 PM CDT FRI MAY 02 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM...
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-032059-
/O.EXT.KEAX.FL.W.0098.080502T2106Z-080504T0300Z/
/BLRM7.1.ER.080502T2106Z.080503T0000Z.080503T0300Z.NO/
359 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM FRIDAY THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.8 FRI 03 PM 20.5 THIS EVENING
$$
MOC101-159-032058-
/O.EXT.KEAX.FL.W.0099.080502T2306Z-080504T0430Z/
/VLYM7.1.ER.080502T2306Z.080503T0000Z.080503T0430Z.NO/
359 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:47 PM FRIDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.2 FRI 04 PM 22.3 THIS EVENING
$$
MOC013-037-083-032058-
/O.CON.KEAX.FL.W.0097.080503T0107Z-080505T1240Z/
/URHM7.1.ER.080503T0107Z.080503T1200Z.080504T1240Z.NO/
359 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:41 AM FRIDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 25.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 17.5 FRI 08 AM 25.8 SATURDAY MORNING
$$000
WGUS83 KEAX 022235
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 PM CDT FRI MAY 02 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-032234-
/O.CON.KEAX.FL.W.0098.000000T0000Z-080504T0300Z/
/BLRM7.1.ER.080502T2048Z.080503T0000Z.080503T0300Z.NO/
534 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 20.1 FRI 05 PM 20.5 THIS EVENING
$$
MOC101-159-032233-
/O.EXT.KEAX.FL.W.0099.080502T2317Z-080504T0430Z/
/VLYM7.1.ER.080502T2317Z.080503T0000Z.080503T0430Z.NO/
534 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:21 PM FRIDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.6 FRI 05 PM 22.3 THIS EVENING
$$
MOC013-037-083-032233-
/O.CON.KEAX.FL.W.0097.000000T0000Z-080505T0651Z/
/URHM7.2.ER.080502T1935Z.080503T0600Z.080504T0651Z.NO/
534 PM CDT FRI MAY 02 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:31 PM FRIDAY THE STAGE WAS 25.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.2 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 25.8 FRI 05 PM 26.2 EARLY SATURDAY MORNING
$$000
WGUS83 KEAX 030036
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 PM CDT FRI MAY 02 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC101-159-030106-
/O.CAN.KEAX.FL.W.0099.000000T0000Z-080504T0430Z/
/VLYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
736 PM CDT FRI MAY 02 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 7:27 PM FRIDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.7 FEET. THE
RIVER WILL CONTINUE TO FALL TO 14.5 FEET BY SUNDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.5 FRI 07 PM 21.4 EARLY SATURDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 12:41 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 2, 12:41 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1241 PM CDT FRI MAY 2 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 405 AM CDT FRI MAY 2 2008/ VERY ACTIVE EVENING AND OVERNIGHT IN OUR CWA WITH TWO SEPARATE WAVES OF INTENSE STORMS. MOST NOTABLY THERE WERE NUMEROUS SPOTTER REPORTS ASSOCIATED WITH THE SECOND WAVE...THAT INDICATED STRAIGHT LINE WINDS WELL IN EXCESS OF 60 MPH ACROSS MUCH OF THE KANSAS CITY METROPOLITAN AREA...CAUSING SEVERAL POWER OUTAGES AND SIGNIFICANT RESIDENTIAL DAMAGE. NOW THAT THIS SYSTEM IS MAKING ITS WAY OUT OF THE CWA WE CAN FOCUS ON THE REST OF THE FORECAST PERIOD. EXPECT SOME LINGERING LIGHT RAIN TO FALL THROUGHOUT THE CWA THIS MORNING AS THE SYSTEM CONTINUES TO PROGRESS NORTHEASTWARD. OUR SURFACE FLOW WILL GRADUALLY BECOME NORTHWESTERLY OVER THE WEEKEND...AS HIGH PRESSURE WORKS ITS WAY INTO THE PLAINS...BRINGING WITH IT BOTH COOLER AND DRIER CONDITIONS. AS FAR AS OUR NEXT CHANCE FOR RAIN IS CONCERNED...MODELS ARE INDICATING THE FORMATION OF A SURFACE LOW OVER THE TEXAS PANHANDLE BY LATE MONDAY. THIS WILL CREATE FAVORABLE CONDITIONS FOR MORE PRECIPITATION ON TUESDAY. TEMPERATURES WILL BECOME MORE SEASONAL BY THE BEGINNING OF NEXT WEEK. MJS && .AVIATION... FOR THE 18Z TAF...WINDS WILL REMAIN STRONG OUT OF THE WEST AS THE SURFACE LOW GRADUALLY LIFTS NORTH ACROSS IOWA. GUSTY NATURE TO THE WIND MAY NOT SUBSIDE UNTIL LATE TONIGHT AS CEILINGS LOWER INTO THE MVFR RANGE. WILL ONLY PUT THE CHANCE OF LIGHT PRECIPITATION INTO THE KSTJ TAF OVERNIGHT...WHERE SLIGHTLY BETTER LIFT IS INDICATED WITH VORT LOBE WRAPPING AROUND EXITING UPPER LOW. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 2, 12:56 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT FRI MAY 2 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL BE GUSTING OUT OF THE WEST THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 35 MPH POSSIBLE AT TIMES ESPECIALLY IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS IN THE TUESDAY THROUGH THURSDAY TIMEFRAME...AS AN UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST OUT OF THE SOUTHWEST UNITED STATES. AT THIS TIME...IT REMAINS UNCERTAIN AS TO WHETHER ANY SEVERE WEATHER MAY RESULT FROM THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND. PC
In the hours before
Local storm report, May 2, 10:18 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 4 NW LIBERTY 39.92N 91.16W
05/02/2008 ADAMS IL FIRE DEPT/RESCUE
*** 2 INJ *** FIRE AND RESCUE REPORTS WIDESPREAD HOUSE
DAMAGE IN THE AREA OF COOKINGHAM AND STARK. SEVERAL
WINDOWS BLOWN OUT. UPDATE AT 416 AM...KC FIRE REPORTS
DAMAGE TO APPROX 200 HOUSES...10 HOUSES OFF THEIR
FOUNDATION AND ONE HOUSE TOTALLY DESTROYED IN THE
VICINITY OF DONNELLY RD NEAR HWY 291. TWO MINOR INJURIES
ALSO REPORTED.
&&
PCOOPERLocal storm report, May 2, 10:22 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 4 NW LIBERTY 39.28N 94.47W
05/02/2008 CLAY MO FIRE DEPT/RESCUE
*** 2 INJ *** FIRE AND RESCUE REPORTS WIDESPREAD HOUSE
DAMAGE IN THE AREA OF COOKINGHAM AND STARK. SEVERAL
WINDOWS BLOWN OUT. UPDATE AT 416 AM...KC FIRE REPORTS
DAMAGE TO APPROX 200 HOUSES...10 HOUSES OFF THEIR
FOUNDATION AND ONE HOUSE TOTALLY DESTROYED IN THE
VICINITY OF DONNELLY RD NEAR HWY 291. TWO MINOR INJURIES
ALSO REPORTED.
&&
PCOOPERLocal storm report, May 2, 11:20 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 2 SE OLATHE 38.87N 94.79W
05/02/2008 JOHNSON KS BROADCAST MEDIA
ROOF DAMAGE TO DRYWALL COMPANY ON 159TH STREET.
&&
NRRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:12 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, DeKalb | 33 min |
| May 1, 7:36 PM CDT | Tornado Warning | EAX | Clay | 39 min |
| May 1, 7:44 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 31 min |
| May 1, 8:08 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 17 min |
| May 1, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Livingston | 34 min |
| May 1, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 34 min |
| May 1, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Clinton, Daviess, DeKalb | 34 min |
| May 1, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 25 min |
| May 1, 8:49 PM CDT | Tornado Warning | EAX | Cass | 26 min |
| May 1, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 35 min |
| May 1, 9:07 PM CDT | Tornado Warning | EAX | Jackson | 23 min |
| May 1, 9:32 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 22 min |
| May 1, 9:37 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 38 min |
| May 1, 10:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 26 min |
| May 2, 1:13 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 47 min |
| May 2, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte | 34 min |
| May 2, 2:07 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Clay, Johnson, Lafayette, Ray | 53 min |
| May 2, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 39 min |
| May 2, 2:51 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 39 min |
| May 2, 3:00 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 45 min |
| May 2, 8:23 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 29 hr |
| May 2, 2:42 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 6 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.